# SDR KO0R201506180094

- Difficulty date: June 18, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N767DA
- Make and model: Boeing 767246
- Aircraft serial: 23213
- Aircraft time: 53,401 hours, 39,706 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Component: Aileron
- Component part number: 113T71002A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD AILERON UPPER SKIN JUST AFT OF LE AT APPROX WING STATION 728 AREA CHAFED.
